# SDR MALA070030

- Difficulty date: February 22, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 22,269 hours, 24,237 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM GLH, THE LANDING GEAR TRANSIT LIGHT DID NOT ILLUMINATE WHEN THE GEAR WERE RETRACTED.  RAN THE QRH AND THE TRANSIT LIGHT DID WORK WHEN THE GEAR WERE EXTENDED AND GOT THREE GREEN.  THE LIGHT DID NOT WORK WHEN THE GEAR WERE RETRACTED AGAIN.  LAMPS TEST IS GOOD AND HYDRAULIC PRESSURE WAS NORMAL.  REPLACED LANDING GEAR CONTROL UNIT; PN ON AND OFF: D494-12-001; SN ON: 672/05-98; SN OFF: 604/04-96. REF. AMM 32-31-05-02.
